# SDR 9626286304

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LEFT AND RIGHT UPPER DECK EMERGENCY EXIT LIGHTS AND EMERGENCY FLOOR TRACK LIGHTS AT DOORS 3L AND 4L INOPERATIVE.  REPLACED BATTERY PACKS AND RELAMPED LIGHTS, OPERATIONAL CHECK GOOD.
